A slip of the foot you may soon recover,
but a slip of the tongue you may never get over.
Ugh, I am glad you are going to see the pdoc. I think you had mentioned that you are on Lamictal. I do know that med can cause cycling for sure. So ask your pdoc about that. That could be the reason you are "all over the place". I totally know what you mean about the colouring. I am glad that helps you. Use that during this time. You will get through this Wen. Try to do some breathing. Take things slow.
We are here for you. I can't believe how unwell a lot of us are on this board right now. I think we all need to lean on each other. (((((hugs)))))
It states in one of my bipolar books that Lamictal can cause cycling. I'm not sure if you could find the same info on the net somewhere? I don't remember my dose, but the solution was to get of the med completely. So, you need to ask your pdoc asap about this. As far as I know, it is a fact that it can cause cycling.
I will definitely ask the pdoc about it - I just can't keep going through this. One minute, I'm a raving lunatic, the next I'm sad and depressed, the next crying and these all appear to happen without anything in particular causing it.
I'm just not doing well and I had a panic attack yesterday afternoon and couldn't make my therapy appointment. I just couldn't walk out of the house. I called him and while in tears, I left him a message. He called me back later and essentially we had the session via phone. I really feel like I'm slipping backwards with the anxiety, agoraphobia, depression, and the BP. I hate this!!
I'll let you know what happens at tomorrow's appointment.
Hi all - again,
I went to the pdoc today and we've made some changes - as I expected would happen. The Lamictal is being increased to 150mg this and then up to 200mg the week after. He's taken me off the Celexa and putting me on Abilify. He thinks the Celexa may be causing some of the problems along with the fact that I'm not at a therapeutic dose on the Lamictal . The Ritalin and the Ativan are remaining the same. He wants to see me again in a month to see how things are going and we'll go from there. He wants me to stick with the Lamictal a little longer to see how I am at a higher dose. I asked him about the Lamictal possibly making me cycle, but he said no and actually thinks the combo of the Lamictal and Celexa is not going to work for me. That may be what's making me cycle so much.
Thank you all for your support and help through this; I sure hope these changes will help - we'll see.
Agoraphobia, Barrett's Esophagus, Bipolar Disorder, Depression, Fibromyalgia, Mitral Valve Prolapse, Panic/Anxiety Disorders, Probable Narcolepsy, PTSD, Restless Leg Syndrome, Severe Acid Reflux, Sleep Apnea, Social Anxiety
Meds: Ambien CR, Ativan, Celexa, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin ER
I am sorry things were a bit out of control for a while. I hope you feel better soon. Hopefully the Lamictal being increased will help along with the Abilify. You are strong, hang in there and keep us updated.
You guys are the best!!!! Thank you all for the much needed support. Let's hope this combo of meds is the right one. I'll keep ya posted as time goes on.
(((Hugs))) to all.
Meds: Abilify, Ambien CR, Ativan, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin ER